MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, never achieving therapy, implanting the device off-label, not performing an x-ray immediately after the procedure to confirm placement, inadequate fixation, and no attempts to change the programs on the transmitter assembly have been ruled out.Additionally, improper surgical technique has been ruled out.However, the commercial team member met with the patient to re-educate them on where to place the transmitter assembly antenna to receive adequate therapy.The stimulator is used to treat pain.The cause of reported issue is due to transmitter assembly antenna placement as therapy was restored after the patient was re-educated on proper use (user error - patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported increased pain in their lower leg and no longer receiving pain relief.On (b)(6) 2026, the commercial team member met with the patient and re-educated them on where to place the transmitter assembly antenna to receive adequate therapy.Additionally, the power index was decreased on the transmitter assembly.Therapy has been restored and the pain resolved.The patient will follow-up with the commercial team member to see how therapy is going.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50074049
Report Number3010676138-2026-00145
Device Sequence Number10251044
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)280201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO260212, SWO260313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale